# SDR QMLA2014102114123

- Difficulty date: October 21, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N904CF
- Make and model: Snias AS350B3
- Aircraft serial: 3676
- Aircraft time: 5,781 hours, 18,679 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 7,201 hours, 2,362 cycles
- System (JASC): 2436 · DC Regulator
- Part: Circuit Card
- Part number: GC102578
- Part serial: 4293
- Condition: Unserviceable
- Location: Volt Regulator
- Stage of operation: AA
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

GENERATOR ADVISER LIGHT ILLUMINATED WITH DECLINING VOLTAGE.  Z1 VOLTAGE REGULATOR CARD REMOVED, TIME SINCE REPAIR 10HRS 55MIN.  INSTALLED SERVICEABLE CARD FUNCTION CHECKED GOOD.
